# SDR USAA2009010590026

- Difficulty date: December 23, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03-0553-8-0550/001 & 5031231 CRACK ON FUSELAGE SKIN AT L1 DOOR UPPER HINGE CUTOUT IN SECOND LAYER AT BS312, BETWEEN S8L & S12L. REPAIRED L1 DOOR UPPER HINGE CUTOUT SKIN IAW B737 US AIRWAYS EA NR100772.
